Bordism of oriented 5-manifolds with T-structure and polarization
Colloquium Mathematicum, Tome 79 (1999) no. 2, pp. 161-184
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
polarization, T-structure, 5-manifold, bordism
Affiliations des auteurs :
Piotr Mikrut 1
@article{10_4064_cm_79_2_161_184,
author = {Piotr Mikrut},
title = {Bordism of oriented 5-manifolds with {T-structure} and polarization},
journal = {Colloquium Mathematicum},
pages = {161--184},
year = {1999},
volume = {79},
number = {2},
doi = {10.4064/cm-79-2-161-184},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-79-2-161-184/}
}
TY - JOUR AU - Piotr Mikrut TI - Bordism of oriented 5-manifolds with T-structure and polarization JO - Colloquium Mathematicum PY - 1999 SP - 161 EP - 184 VL - 79 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-79-2-161-184/ DO - 10.4064/cm-79-2-161-184 LA - en ID - 10_4064_cm_79_2_161_184 ER -
Piotr Mikrut. Bordism of oriented 5-manifolds with T-structure and polarization. Colloquium Mathematicum, Tome 79 (1999) no. 2, pp. 161-184. doi: 10.4064/cm-79-2-161-184
Cité par Sources :